# SDR KC8A2023122677

- Difficulty date: December 21, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N229CK
- Make and model: Amd FALCON20
- Aircraft serial: 229
- Aircraft time: 37,703 hours, 30,043 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Part number: UNKNOWN
- Condition: Shorted
- Location: Light Panel
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT EXPERIENCED SMOKE IN COCKPIT DURING APPROACH INTO KBKV AIRPORT, DECLARED AN EMERGENCY AND LANDED SAFELY. SOURCE OF SMOKE WAS COMING FROM OVERHEAD PANEL ABOVE CAPTAIN'S SEAT. NO CAUSE OR CORRECTIVE ACTION AT THIS TIME, MECHANIC DISPATCHED TO LOCATION FOR EVALUATION AND REPAIR.  MAINTENANCE FOUND OVERHEAD PANEL LIGHTING TERMINAL POST SHORTED TO GROUND. CLEANED, REPOSITIONED AND INSULATED TERMINAL POST. OVERHEAD PANEL LIGHTING CHECKS SATISFACTORY, NO OTHER DEFECTS NOTED.
